Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: О лиево нильпотентных алгебрах Пуассона
Authors: Череватенко, О. И.
Keywords: математика
алгебра Пуассона
Issue Date: 2012
Citation: Череватенко, О.И. О лиево нильпотентных алгебрах Пуассона / О. И. Череватенко // Научные ведомости БелГУ. Сер. Математика. Физика. - 2012. - №23(142), вып.29.-С. 14-16.
Abstract: Конструкции алгебр, порождающих многообразия лиево нильпотентных алгебр Пуассона
Appears in Collections:Научные ведомости БелГУ. Сер. Математика. Физика

Files in This Item:
File Description SizeFormat 
Cherevatenko_O_lievo_nilpotentnykh.pdf78.87 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.